# SDR N6WA2012061701

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 10,428 hours, 6,970 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE ILLUMINATED.   R & R PASSENGER DOOR PROXIMITY SENSOR PX107 IAW AMM 57-40-04.
